Title

Proper actions, fixed-point algebras and naturality in nonabelian duality

RIS ID

24168

Publication Details

Kaliszewski, S., Quigg, J. C. & Raeburn, I. F. (2008). Proper actions, fixed-point algebras and naturality in nonabelian duality. Journal of Functional Analysis, 254 (12), 2949-2968.

Abstract

Suppose a locally compact group G acts freely and properly on a locally compact Hausdorff space X, and let y be the induced action on C0(X). We consider a category in which the objects are C(star) -dynamical systems (A,G,x) for which there is an equivariant homomorphism of (cO(X),y) into the multiplier algebra M(A).

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jfa.2008.03.010